CSpace

Browse/Search Results:  1-10 of 11 Help

Selected(0)Clear Items/Page:    Sort:
Mean field linear-quadratic control: Uniform stabilization and social optimality 期刊论文
AUTOMATICA, 2020, 卷号: 121, 页码: 14
Authors:  Wang, Bing-Chang;  Zhang, Huanshui;  Zhang, Ji-Feng
Favorite  |  View/Download:1/0  |  Submit date:2021/01/14
Mean field game  Variational analysis  Stabilization control  FBSDE  Riccati equation  
Highly Accurate Numerical Schemes for Stochastic Optimal Control Via FBSDEs 期刊论文
NUMERICAL MATHEMATICS-THEORY METHODS AND APPLICATIONS, 2020, 卷号: 13, 期号: 2, 页码: 296-319
Authors:  Fu, Yu;  Zhao, Weidong;  Zhou, Tao
Favorite  |  View/Download:14/0  |  Submit date:2020/05/24
Forward backward stochastic differential equations  stochastic optimal control  stochastic maximum principle  projected quasi-Newton methods  
A UNIFIED PROBABILISTIC DISCRETIZATION SCHEME FOR FBSDEs: STABILITY, CONSISTENCY, AND CONVERGENCE ANALYSIS 期刊论文
SIAM JOURNAL ON NUMERICAL ANALYSIS, 2020, 卷号: 58, 期号: 4, 页码: 2351-2375
Authors:  Yang, Jie;  Zhao, Weidong;  Zhou, Tao
Favorite  |  View/Download:1/0  |  Submit date:2021/01/14
forward backward stochastic differential equations  numerical schemes  stability  consistency  convergence analysis  
Explicit Deferred Correction Methods for Second-Order Forward Backward Stochastic Differential Equations 期刊论文
JOURNAL OF SCIENTIFIC COMPUTING, 2019, 卷号: 79, 期号: 3, 页码: 1409-1432
Authors:  Yang, Jie;  Zhao, Weidong;  Zhou, Tao
Favorite  |  View/Download:18/0  |  Submit date:2020/01/10
Deferred correction method  Second-order forward backward stochastic differential equations  Euler scheme  High-order rate of convergence  
CONTROLLABILITY OF STOCHASTIC GAME-BASED CONTROL SYSTEMS 期刊论文
SIAM JOURNAL ON CONTROL AND OPTIMIZATION, 2019, 卷号: 57, 期号: 6, 页码: 3799-3826
Authors:  Zhang, Renren;  Guo, Lei
Favorite  |  View/Download:7/0  |  Submit date:2020/09/23
noncooperative stochastic differential games  hierarchical structure  game-based control systems  Nash equilibrium  controllability  forward-backward stochastic differential equations  
The Navier-Stokes-alpha equation via forward-backward stochastic differential systems 期刊论文
STOCHASTICS-AN INTERNATIONAL JOURNAL OF PROBABILITY AND STOCHASTIC PROCESSES, 2018, 卷号: 90, 期号: 1, 页码: 1-28
Authors:  Liu, Guoping
Favorite  |  View/Download:21/0  |  Submit date:2018/07/30
Navier-Stokes-alpha equation  vorticity equation  forward-backward stochastic differential equations  Feynman-Kac formula  
EFFICIENT SPECTRAL SPARSE GRID APPROXIMATIONS FOR SOLVING MULTI-DIMENSIONAL FORWARD BACKWARD SDES 期刊论文
DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS-SERIES B, 2017, 卷号: 22, 期号: 9, 页码: 3439-3458
Authors:  Fu, Yu;  Zhao, Weidong;  Zhou, Tao
Favorite  |  View/Download:14/0  |  Submit date:2018/07/30
Spectral method  sparse grid approximations  forward backward stochastic differential equations  conditional expectations  fast Fourier transform  
Deferred Correction Methods for Forward Backward Stochastic Differential Equations 期刊论文
NUMERICAL MATHEMATICS-THEORY METHODS AND APPLICATIONS, 2017, 卷号: 10, 期号: 2, 页码: 222-242
Authors:  Tang, Tao;  Zhao, Weidong;  Zhou, Tao
Favorite  |  View/Download:14/0  |  Submit date:2018/07/30
Deferred correction method  forward backward stochastic differential equations  Euler method  high-order scheme  
deferredcorrectionmethodsforforwardbackwardstochasticdifferentialequations 期刊论文
numericalmathematicstheorymethodsandapplications, 2017, 卷号: 10, 期号: 2, 页码: 222
Authors:  Tang Tao;  Zhao Weidong;  Zhou Tao
Favorite  |  View/Download:4/0  |  Submit date:2020/01/10
Multistep Schemes for Forward Backward Stochastic Differential Equations with Jumps 期刊论文
JOURNAL OF SCIENTIFIC COMPUTING, 2016, 卷号: 69, 期号: 2, 页码: 651-672
Authors:  Fu, Yu;  Zhao, Weidong;  Zhou, Tao
Favorite  |  View/Download:14/0  |  Submit date:2018/07/30
Multistep scheme  Jump-diffusion process  Forward backward stochastic differential equation with jumps